Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010 (2010), Article ID 539087, 23 pages
http://dx.doi.org/10.1155/2010/539087
Research Article

Stability of Nonlinear Autonomous Quadratic Discrete Systems in the Critical Case

1Department of Mathematics, Faculty of Electrical Engineering and Communication, Brno University of Technology, Technická 8, 616 00 Brno, Czech Republic
2Department of Mathematics and Descriptive Geometry, Faculty of Civil Engineering, Brno University of Technology, VeveĊ™í 331/95, 60200 Brno, Czech Republic
3Department of Complex System Modeling, Faculty of Cybernetics, Taras, Shevchenko National University of Kyiv, Vladimirskaya Str., 64, 01033 Kyiv, Ukraine

Received 28 January 2010; Accepted 11 May 2010

Academic Editor: Elena Braverman

Copyright © 2010 Josef Diblík et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Josef Diblík, Denys Ya. Khusainov, Irina V. Grytsay, and Zdenĕk Šmarda, “Stability of Nonlinear Autonomous Quadratic Discrete Systems in the Critical Case,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 539087, 23 pages, 2010. doi:10.1155/2010/539087